# SDR 2013FA0000235

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: General aviation
- Aircraft: N18JC
- Make and model: Helio HT-295
- Aircraft serial: 1719
- Aircraft time: 8,690 hours
- Engine: Lyc GO480*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Saddle
- Condition: Cracked
- Location: Zone 100
- Part time: 8,690 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ATTACH AREA (STEEL TUBE STRUCTURE) FOUND CRACKED AT THE REAR INBD SIDE OF THE GEAR SADDLE. WEDGES WERE LOOSE, POSSIBLY CONTRIBUTING TO GEAR MOVEMENT.
